RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 214, Number 1, Pages 63–66 (Mi dan38029)  

This article is cited in 11 scientific papers (total in 11 papers)

MATHEMATICS

The modulus of variation of a function and its application in the theory of Fourier series

Z. A. Chanturiya

Tbilisi State University, Institute of Applied Mathematics

Full text: PDF file (412 kB)

Bibliographic databases:
UDC: 517.522.3
Presented: И. Н. Векуа
Received: 25.04.1973

Citation: Z. A. Chanturiya, “The modulus of variation of a function and its application in the theory of Fourier series”, Dokl. Akad. Nauk SSSR, 214:1 (1974), 63–66

Citation in format AMSBIB
\Bibitem{Cha74}
\by Z.~A.~Chanturiya
\paper The modulus of variation of a function and its application in the theory of Fourier series
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 214
\issue 1
\pages 63--66
\mathnet{http://mi.mathnet.ru/dan38029}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0342938}
\zmath{https://zbmath.org/?q=an:0295.26008}


Linking options:
  • http://mi.mathnet.ru/eng/dan38029
  • http://mi.mathnet.ru/eng/dan/v214/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Z. A. Chanturiya, “On uniform convergence of Fourier series”, Math. USSR-Sb., 29:4 (1976), 475–495  mathnet  crossref  mathscinet  zmath  isi
    2. E. A. Sevast'yanov, “Rational approximation and absolute convergence of Fourier series”, Math. USSR-Sb., 35:4 (1979), 509–525  mathnet  crossref  mathscinet  zmath  isi
    3. A. A. Pekarskii, “Rational approximations of absolutely continuous functions with derivative in an Orlicz space”, Math. USSR-Sb., 45:1 (1983), 121–137  mathnet  crossref  mathscinet  zmath
    4. A. P. Petukhov, “On the dependence of properties of the graph of a function on the degree of various approximations”, Math. USSR-Izv., 38:1 (1992), 155–177  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. A. S. Belov, “Order estimates of the modulus of variation of the sum of a lacunary trigonometric series”, Sb. Math., 189:5 (1998), 639–656  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. V. V. Chistyakov, “A Pointwise Selection Principle for Functions of a Single Variable with Values in a Uniform Space”, Siberian Adv. Math., 16:3 (2006), 15–41  mathnet  mathscinet  elib
    7. Yu. V. Tretyachenko, V. V. Chistyakov, “Selection Principle for Pointwise Bounded Sequences of Functions”, Math. Notes, 84:3 (2008), 396–406  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. V. V. Lebedev, “On the topological stability of continuous functions in certain spaces related to Fourier series”, Izv. Math., 74:2 (2010), 347–378  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. Yu. V. Tret'yachenko, “A generalization of the Helly theorem for functions with values in a uniform space”, Russian Math. (Iz. VUZ), 54:5 (2010), 35–46  mathnet  crossref  mathscinet  elib
    10. A. S. Kochurov, “Direct and inverse theorems on approximation by piecewise polynomial functions”, J. Math. Sci., 209:1 (2015), 96–107  mathnet  crossref  mathscinet
    11. U. Goginava, A. Sahakian, “Summability of multiple Fourier series for functions of bounded generalized variation”, Proc. Steklov Inst. Math., 280 (2013), 144–155  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Number of views:
    This page:44
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019